# SDR COEA2014012203819

- Difficulty date: December 31, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,534 hours, 29,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN IS DENTED BETWEEN FRAMES 34 & 35 ABOVE STRINGER 14L.  REPAIR IAW ATR72 SRM 53-00-00 FIG 403.
